# SDR IPXA2019041741138

- Difficulty date: March 30, 2019
- Submitted: April 17, 2019
- Operation: Air carrier
- Aircraft: N289UP
- Make and model: Doug MD-11F
- Aircraft serial: 48455
- Aircraft time: 99,335 hours, 18,132 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Part number: APB72407
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4CR/H OVER WING FUEL TANK UPPER AFT WEB IS CRACKED AT STA. 1372, X=-80 AND Z=-54.REPAIRED CRACKED R/H OVER WING FUEL TANK UPPER AFT WEB AT STA. 1372, X=-80 AND Z=-54 IAW UPS EO MD11-5710-72137-A. (MAJOR)
